# SDR KCSA10039

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,770 hours, 21,921 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermal Switch
- Condition: Out Of Tolerance
- Location: Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT WING OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH ISOLATION AND BLEED AIR VALVES CLOSED.  PERFORMED PNEUMATIC DOWN BLEED TEST PER MAINTENANCE MANUAL 36-11-00 PAGE 509.  SYSTEM TEST OK PER PNEUMATIC BLEED DOWN CHART FIGURE 502.  MANUALLY INSPECT LEADING EDGE AND 3 / 4 PYLONS FOR LEAKS.  NO LEAKS FOUND.  TROUBLESHOT OVERHEAT DETECTION SYSTEM PER WIRING DIAGRAM MANUAL 26-18-11 PAGE 1.  FOUND THERMAL SWITCH S1049 IN NR 4 PYLON TO BE OUT OF MIN/MAX RESISTANCE VALUES PER OVERHEAT DETECTION ELEMENT RESISTANCES VALUE CHART PER MAINTENANCE MANUAL 26-18-00.  REPLACED S1049 SWITCH PER MAINTENANCE MANUAL 26-18-02.  OPERATIONS NORMAL PER MAINTENANCE MANUAL 26-18-00.
